# SDR AALA201812059022

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 54,385 hours, 25,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ASSEMBLY INOPERABLE AT R1 DOOR FRAME. MAINTENANCE REPLACED EXIT SIGN PER AMM 33-59-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
